# SDR DXTA2018092701468

- Difficulty date: September 26, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 4,322 hours, 2,563 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ADDED INFO:  APPROACHING RWY 22R ON TAXIWAY N, CREW DETECTED AN UNUSUAL ODOR IN THE AIRCRAFT... POSSIBLY FM THE FLIGHT DECK VENTS OUTBOARD OF THE SEAT ARM RESTS.  BOTH ENGINES & THE APU WERE RUNNING.  THE ECS WAS ON THE APU. CREW & PAX OBSERVED LIGHT GRAY HAZE IN THE ENTIRE GALLEY AREA. EMERGENCY EVACUATION CONDUCTED PER THE QRC.  ENGINES WERE SHUTDOWN VIA THE FIRE CONTROL PANEL.  PAX EVACUATED.  LINGERING ODOR DETECTED OUTSIDE THE AIRCRAFT BY CREW, PAX AND FIRE RESCUE PERSONNEL.  CREW INITIALLY SUSPECTED AN ELECTRICAL ISSUE BUT THE UNUSUAL ODOR HAD A SOMEWHAT OILY SMELL. CORRECTIVE ACTION:  R&R BLU-RAY DISC PLAYER  BDP3009-001-001
